# SDR SWIA2020030348932

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WINDSHIELD SIDE POST'S LOWER AFT ATTACH FITTING HAS A SUSPECTED CRACK IN ITS RADIUS. (MARKED WITH RED SHARPIE)   (C-CHECK) RO 2/28/2020   REMOVED CRACKED RH WINDSHIELD SIDE POST'S LOWER AFT ATTACH FITTING AND INSTALLED NEW REPLACEMENT P/N: 601R33235-4 REF DWG AND CRJ200 SRM.  COMPLIED WITH TASK CARD.
